# SDR AALA20141009004

- Difficulty date: October 9, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 88,778 hours, 14,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148T2130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESSORY COMPARTMENT HAS A CRACK IN OUTER CHORD STRAP AFT OF BULKHEAD 1725.50 ABOVE STRINGER 7 RT NEAR FWD LOWER CORNER OF AUXILIARY POWER UNIT INTAKE DOOR ASSEMBLY.  ACCOMPLISHED REPAIR IAW SRM 53-80-01-2R REPAIR 5.
